# SDR REXA201100107

- Difficulty date: February 11, 2011
- Submitted: February 14, 2011
- Operation: Air carrier
- Aircraft: N8758D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7858
- Aircraft time: 18,370 hours, 16,116 cycles
- Engine: Ge CF343B1
- Engine time: 18,370 hours, 16,116 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT OF KMSP FOR KLNK, THE FLIGHT CREW NOTED A FLUCTUATION OF THE LT ENGINE OIL PRESSURE.  AFTER CONTACT WITH COMPANY MAINTENANCE CONTROL, THE FLIGHT CREW ELECTED TO RETURN TO KMSP.  ATC WAS CONTACTED AND AN OTHERWISE NORMAL APPROACH AND LANDING WAS MADE AT KMSP.  MAINTENANCE FOUND THAT THIS ENGINE HAD A HISTORY OF OIL PRESSURE PROBLEMS AND THAT THE NORMALLY EFFECTIVE PARTS CHANGES HAD NOT CORRECTED IT.  COMPANY ENGINEERING CONFIRMED AN ENGINE OIL PRESSURE ISSUE THROUGH REMOTE DIAGNOSTICS AND ORDERED THE ENGINE TO BE REMOVED.  THE ENGINE WAS REPLACED ON 2/13/11 AND ALL AFTER MAINTENANCE RUNS WERE COMPLETED AND SUCCESSFUL.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
